Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPecaric, Josipen
dc.contributor.authorPearce, Charles E. M.en
dc.identifier.citationInternat. J. Math and Math. Sci. 20(1):205-207en
dc.titleOn an Inverse to the Holder Inequalityen
dc.typeJournal articleen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.